# SDR FDEA201603210964

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14N36913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN & UNDER LAP SEAM, STRINGER 19L, BS 763 - 767.  ACCOMPLISHED EA F-5330-TO323948.  FUSELAGE, PLATES & SKINS, FUSELAGE SKIN CORROSION REPAIR.  MAJOR REPAIR.
